SEMILINEAR NONLOCAL DIFFERENTIAL EQUATIONS WITH DELAY TERMS Jeong, Jin-Mun; Cheon, Su Jin;
The goal of this paper is to obtain the regularity and the existence of solutions of a retarded semilinear differential equation with nonlocal condition by applying Schauder's fixed point theorem. We construct the fundamental solution, establish the Hlder continuity results concerning the fundamental solution of its corresponding retarded linear equation, and prove the uniqueness of solutions of the given equation.
asemilinear differential equation;nonlocal condition;delay term;fundamental solution;regularity for solutions;
G. Di Blasio, K. Kunisch and E. Sinestrari, $L^2$-regularity for parabolic partial integro differential equations with delay in the highest-order derivatives, J. Math. Anal. Appl. 102 (1984), no. 1, 38-57.
J. M. Jeong, Stabilizability of retarded functional differential equation in Hilbert space, Osaka J. Math. 28 (1991), no. 2, 347-365.
J. M. Jeong, Retarded functional differential equations with $L^1$-valued controller, Funkcial. Ekvac. 36 (1993), no. 1, 71-93.
K. Balachandran, Existence of solutions of a delay differential equation with nonlocal condition, Indian J. Pure Appl. Math. 27 (1996), no. 5, 443-449.
L. Byszewski and H. Akca, Existence of solutions of a semilinear functional-differential evolution nonlocal problem, Nonlinear Anal. 34 (1998), no. 1, 65-72.
V. Obukhovski and P. Zecca, Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear Anal. 70 (2009), no. 9, 3424-3436.
X. M. Xue, Nonlocal nonlinear differential equations with a measure of noncompactness in Banach spaces, Nonlinear Anal. 70 (2009), no. 7, 2593-2601.
X. M. Xue, Semilinear nonlocal problems without the assumptions of compactness in Banach spaces, Anal. Appl. 8 (2010), no. 2, 211-225.
L. Zhu, Q. Dong and G. Li, Impulsive differential equations with nonlocal condition in general Banach spaces, Adv. Difference Equ. 2012 (2012), no. 10, 1-21.
S. Nakagiri, Optimal control of linear retarded systems in Banach spaces, J. Math. Anal. Appl. 120 (1986), no. 1, 169-210.
H. Tanabe, Fundamental solutions for linear retarded functional differential equations in Banach space, Funkcial. Ekvac. 35 (1992), no. 1, 149-177.
H. Tanabe, Equations of Evolution, Pitman-London, 1979.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag New York, 1983.
S. Nakagiri, Structural properties of functional differential equations in Banach spaces, Osaka J. Math. 25 (1988), no. 2, 353-398.
L. Wang, Approximate controllability for integrodifferential equations and multiple delays, J. Optim. Theory Appl. 143 (2009), no. 1, 185-206.